# SDR FDEA200911194034

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N545017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB BETWEEN STA 1540 AND STA 1560, UPPER "L" ANGLE AND   NUT PLATES FOUND CORRODED.    AFT CARGO WEB BETWEEN STA 1540 TO STA 1560 UPPER "L" ANGLE CORROSION REMOVED   AND REPLACED IN ACCORDANCE WITH B757-200 51-10-02 REV. 98. REWORKED AREA   EVALUATED AND FOUND OUT OF LIMIT IN ACCORDANCE WITH SRM 53-00-04 REV. 98.  UPPER "L" ANGLE FABRICATED AS PER DWG 146N5450 SHT 1 REV A AND PL 146N5450   REV F. ANGLE PART MARKED AS FX 146N5450-17 AS PER GMM 7-1-1001 REV. 108.    REPAIR CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100 CRITERIA.
